# SDR TWAA0007901

- Difficulty date: May 18, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N9414W
- Make and model: Doug DC-9-83
- Aircraft serial: 53189
- Aircraft time: 15,316 hours, 7,306 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 833604
- Condition: Failed
- Location: Prox Switch
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS EXTENDED THE LEFT MAIN GEAR GREEN LIGHT FAILED TO COME ON.  NO RED LIGHT.  ALL LIGHTS TESTED NORMAL.  CREW ACCOMPLISHED VISUAL CHECK OF GEAR EXTENSION.  LANDED NORMALLY.  FOUND A BAD CARD IN THE PROXIMITY SWITCH CONTROL BOX.  REPLACED THE BOX.  CHECK-C 10-14-99 MCI.
